MAUDE Adverse Event Report: Terumo BCT Spectra Optia; SPECTRA OPTIA EXCHANGE SET

Terumo BCT Spectra Optia; SPECTRA OPTIA EXCHANGE SET
Catalog Number 4122201
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Hemolysis (1886)
Date of Event 07/22/2026
Type of Reportable Event Malfunction

Brand Name
Spectra Optia
Common Device Name
SPECTRA OPTIA EXCHANGE SET
Manufacturer (Section D)
Terumo BCT
lakewood CO 80215
Manufacturer (Section G)
Terumo BCT
10810 w. collins ave
lakewood CO 80215
Manufacturer Contact
kristi edgington
10810 w. collins ave
lakewood, CO 80215
MDR Report Key50261925
Report Number1722028-2026-00118
Device Sequence Number16110900
Product Code LKN
UDI-Device Identifier05020583122208
UDI-Public05020583122208
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K183081
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number4122201
Device Lot Number2601263141
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2026
Supplement Date Received by Manufacturer09/17/2026
Initial Report FDA Received Date08/14/2026
Supplement Report FDA Received Date10/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/26/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age17 YR
Patient SexFemale
Patient Weight233 LB